Journal of Convex Analysis

Vol. 5, No. 2, 1998 · Contents

E. Levitin and R. Tichatschke:
On Smoothing of Parametric Minimax-Functions and Generalized Max-Functions via Regularization

Jonathan M. Borwein and Qiji J. Zhu:
Limiting Convex Examples for Nonconvex Subdifferential Calculus

Alexander J. Zaslavski:
Turnpike Theorem for Convex Infinite Dimensional Discrete-Time Control Systems

Krzysztof Przeslawski:
Lipschitz Continuous Selectors, Part I: Linear Selectors

Alfredo N. Iusem:
On some Properties of Paramonotone Operators

Peter Gritzmann and Victor Klee:
Separation by Hyperplanes in Finite-Dimensional Vector Spaces over Archimedean Ordered Fields

R. R. Phelps and S. Simons:
Unbounded Linear Monotone Operators on Nonreflexive Banach Spaces

Ma\"{i}tine Bergounioux and Helmut Dietrich:
Optimal Control of Problems Governed by Obstacle Type Variational Inequalities: A Dual Regularization-Penalization Approach

L. Baratchart and M. Berthod and L. Pottier:
Optimization of Positive Generalized Polynomials under $ \boldsymbol{l^p}$ Constraints

Andrea Gavioli:
A Viability Result in the Upper Semicontinuous Case

Jean B. Lasserre:
Homogeneous Functions and Conjugacy

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 3 Nov 1998. Last modified: 15 May 2000.

© 1998--2000 ELibM for the EMIS Electronic Edition